Образец цитирования:
А. В. Бабин, М. И. Вишик, “Аттракторы эволюционных уравнений с частными
производными и оценки их размерности”, УМН, 38:4(232) (1983), 133–187; Russian Math. Surveys, 38:4 (1983), 151–213
Эта публикация цитируется в следующих 108 статьяx:
Rubén Caballero, Piotr Kalita, José Valero, “On L∞-estimates and the structure of the global attractor for weak solutions of reaction-diffusion equations”, CPAA, 2024
Oscar Jarrín, “Asymptotic behavior in time of a generalized Navier-Stokes-alpha model”, DCDS-B, 2024
Chunjiao Han, Yi Cheng, Ranzhuo Ma, Zhenhua Zhao, “Average Process of Fractional Navier–Stokes Equations with Singularly Oscillating Force”, Fractal Fract, 6:5 (2022), 241
Theodore D. Drivas, Gerard Misiołek, Bin Shi, Tsuyoshi Yoneda, “Conjugate and cut points in ideal fluid motion”, Ann. Math. Québec, 46:1 (2022), 207
Cui H., Carvalho A.N., Cunha A.C., Langa J.A., “Smoothing and Finite-Dimensionality of Uniform Attractors in Banach Spaces”, J. Differ. Equ., 285 (2021), 383–428
Desheng Li, Mo Jia, “On the Morse theory of attractors: A functional approach”, Nonlinear Analysis, 212 (2021), 112466
Fang Li, Bo You, “On the dimension of global attractor for the Cahn-Hilliard-Brinkman system with dynamic boundary conditions”, DCDS-B, 26:12 (2021), 6387
Guillaume Cantin, “Non-existence of the global attractor for a partly dissipative reaction-diffusion system with hysteresis”, Journal of Differential Equations, 299 (2021), 333
Zdzisław Brzeźniak, Gaurav Dhariwal, Quoc Thong Le Gia, “Stochastic Navier–Stokes Equations on a Thin Spherical Domain”, Appl Math Optim, 84:2 (2021), 1971
С. Д. Глызин, А. Ю. Колесов, Н. Х. Розов, “Диффузионный хаос и его инвариантные числовые характеристики”, ТМФ, 203:1 (2020), 10–25; S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Diffusion chaos and its invariant numerical characteristics”, Theoret. and Math. Phys., 203:1 (2020), 443–456
Dmitrenko A.V., “the Correlation Dimension of An Attractor Determined on the Base of the Theory of Equivalence of Measures and Stochastic Equations For Continuum”, Continuum Mech. Thermodyn., 32:1 (2020), 63–74
A V Dmitrenko, “Determination of critical Reynolds number in the jet based on the theory of stochastic equations and equivalence of measures”, J. Phys.: Conf. Ser., 1705:1 (2020), 012015
Xiao Liang, Xianglai Zhuo, Ruili Wang, “Global Attractor of Reaction–Diffusion Gene Regulatory Networks with S-Type Delay”, Neural Process Lett, 51:2 (2020), 1557
Bo You, “Pullback attractor for the three dimensional nonautonomous primitive equations of large‐scale ocean and atmosphere dynamics”, Comp and Math Methods, 2:2 (2020)
A V Dmitrenko, “The Spectrum of the turbulence based on theory of stochastic equations and equivalenceof measures”, J. Phys.: Conf. Ser., 1705:1 (2020), 012021
A V Dmitrenko, “The construction of the portrait of the correlation dimension of an attractor in the boundary layer of Earth's atmosphere”, J. Phys.: Conf. Ser., 1301:1 (2019), 012006
A V Dmitrenko, “Determination of the correlation dimension of an attractor in a pipe based on the theory of stochastic equations and equivalence of measures”, J. Phys.: Conf. Ser., 1250:1 (2019), 012001
Nejib Smaoui, Mohamed Zribi, “On the control of the chaotic attractors of the 2-d Navier-Stokes equations”, Chaos: An Interdisciplinary Journal of Nonlinear Science, 27:3 (2017)
Hamid Bellout, Frederick Bloom, Incompressible Bipolar and Non-Newtonian Viscous Fluid Flow, 2014, 347
V.G.. Zvyagin, S.K.. Kondratyev, “Approximating topological approach to the existence of attractors in fluid mechanics”, J. Fixed Point Theory Appl, 2013